Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

odd question....but,

I've been taking progesterone suppositories for a couple weeks. doc said not to have sex just cause of a huge and I quote "ick factor". Well it isnt icky at all except when I first take it which is just at night. It actually seems to have balanced my sorry TMI feminine discharge. Well long story short we had sex last night and now I am having red stuff in my discharge. Bright red. not a lot. It looks like lent would it you smeared a lent ball out....if you know what I mean. Question is, is this lent? or blood??? I DO have red sheets but it's been a day now and I have showed so I dont see how lent that much could have gotten up in me. I dont want to call the doctor about LENT balls in my ginny lol

Answer Question
 
Anonymous

Asked by Anonymous at 7:29 PM on Oct. 9, 2009 in Pregnancy

Answers (3)
  • I dont think its lint, only time ive ever had that is if i weear new panties or go pantieless w.sweatpants lol. i would say its something else. I would ask your dr to be sure :)
    OliviasMommy614

    Answer by OliviasMommy614 at 7:39 PM on Oct. 9, 2009

  • i just feel so stupid calling and asking them to message that to the doctor if it is just lent...*sigh* can it be anything bad?
    Anonymous

    Answer by Anonymous at 8:08 PM on Oct. 9, 2009

  • Hun, not trying to sound mean, but if your doctor told you not to have sex, it was for a reason. You should call him if you have ANYTHING going on down there. It could be blood. I've never had more than a few fuzzies from anything (Sweats, new panties, new towels, etc). I highly doubt it's lint.
    laird6372

    Answer by laird6372 at 11:30 AM on Oct. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN